# SDR DXTA2025090504827

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N446QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500622
- Aircraft time: 4,316 hours, 3,312 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

APPEARS TO BE AN FCE1 FAIL, WITH THE X'S THROUGH THE FLAPS AND PITCH ON THE MFD. OTHER ASSOCIATED CAS MESSAGES: SWPS FAULT, PTRIM BKP FAIL, SPOILER FAULT CORRECTIVE ACTION: PER EMB CRC "SINCE THIS AIRCRAFT: DOES NOT HAVE THE SB INCORPORATED YET, AND GIVEN THE SCENARIO I DESCRIBED, THE RECOMMENDATION/SUGGESTION IS TO DO THE OPERATIONAL CHECKS OF THE RAP SYSTEM. PROVIDED NO MESSAGES OR FAILURES ARE OBSERVED, NO FURTHER ACTION REQUIRED. COMPLIED WITH THE AMM 27-50-00-71(}801-A- RAP SYSTEM - OPERATIONAL CHECK. CYCLED MULTIPLE TIMES WITH NO DEFECTS NOTED OR CAS MESSAGES PRESENT
